# SDR USAA920082007

- Difficulty date: November 1, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6060305 CORROSION ON STRINGER 26R BETWEEN FR65 AND FR66.  REPLACED STRINGER 26R BETWEEN FR65 AND FR66 IAW A320 SRM 51-72-11.
